-
1
-
-
84990668578
-
The rigidity of sine-Gordon breathers
-
Birnir, B.; McKean, H. P.; Weinstein, A. The rigidity of sine-Gordon breathers. Comm. Pure Appl. Math. 47 (1994), no. 8, 1043-1051.
-
(1994)
Comm. Pure Appl. Math.
, vol.47
, Issue.8
, pp. 1043-1051
-
-
Birnir, B.1
McKean, H.P.2
Weinstein, A.3
-
2
-
-
0001522381
-
Geometry of the modulational instability. III. Homoclinic orbits for the periodic sine-Gordon equation
-
Ercolani, N.; Forest, M. G.; McLaughlin, D. W. Geometry of the modulational instability. III. Homoclinic orbits for the periodic sine-Gordon equation. Phys. D 43 (1990), no. 2-3, 349-384.
-
(1990)
Phys. D
, vol.43
, Issue.2-3
, pp. 349-384
-
-
Ercolani, N.1
Forest, M.G.2
McLaughlin, D.W.3
-
3
-
-
0003285244
-
Nonlinear oscillations, dynamical systems, and bifurcations of vector fields
-
Springer, New York-Berlin
-
Guckenheimer, J.: Holmes, P. Nonlinear oscillations, dynamical systems, and bifurcations of vector fields. Applied Mathematical Sciences, 42. Springer, New York-Berlin, 1983.
-
(1983)
Applied Mathematical Sciences
, vol.42
-
-
Guckenheimer, J.1
Holmes, P.2
-
4
-
-
0019666924
-
A partial differential equation with infinitely many periodic orbits: Chaotic oscillations of a forced beam
-
Holmes, P.; Marsden, J. A partial differential equation with infinitely many periodic orbits: chaotic oscillations of a forced beam. Arch. Rational Mech. Anal. 76 (1981), no. 2, 135-165.
-
(1981)
Arch. Rational Mech. Anal.
, vol.76
, Issue.2
, pp. 135-165
-
-
Holmes, P.1
Marsden, J.2
-
5
-
-
0002822575
-
Homoclinic bifurcations with weakly expanding center manifolds
-
Dynamics reported, Springer, Berlin
-
Lin, X.-B. Homoclinic bifurcations with weakly expanding center manifolds. Dynamics reported, 99-189, Dynam. Report. Expositions Dynam. Systems (N.S.), 5. Springer, Berlin, 1996.
-
(1996)
Dynam. Report. Expositions Dynam. Systems (N.S.)
, vol.5
, pp. 99-189
-
-
Lin, X.-B.1
-
6
-
-
0030506927
-
Persistent homoclinic orbits for a perturbed nonlinear Schrödinger equation
-
Li, Y.; McLaughlin, D. W.; Shatah, J.; Wiggins, S. Persistent homoclinic orbits for a perturbed nonlinear Schrödinger equation. Comm. Pure Appl. Math 49 (1996), no. 11, 1175-1255.
-
(1996)
Comm. Pure Appl. Math
, vol.49
, Issue.11
, pp. 1175-1255
-
-
Li, Y.1
McLaughlin, D.W.2
Shatah, J.3
Wiggins, S.4
-
7
-
-
84980140354
-
The sine-Gordon and sinh-Gordon equations on the circle
-
McKean, H. P. The sine-Gordon and sinh-Gordon equations on the circle. Comm. Pure Appl. Math 34 (1981), no. 2, 197-257.
-
(1981)
Comm. Pure Appl. Math
, vol.34
, Issue.2
, pp. 197-257
-
-
McKean, H.P.1
-
8
-
-
84958247858
-
Whiskered tori and chaotic behavior in nonlinear waves
-
Birkhäuser, Basel
-
McLaughlin, D. W. Whiskered tori and chaotic behavior in nonlinear waves. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zurich, 1994), 1484-1493. Birkhäuser, Basel, 1995,
-
(1995)
Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zurich, 1994)
, vol.1-2
, pp. 1484-1493
-
-
McLaughlin, D.W.1
-
9
-
-
0002063004
-
Whiskered tori for integrable PDEs: Chaotic behavior in near integrable pde's
-
McLaughlin, D. W.; Overman, E. A., II. Whiskered tori for integrable PDEs: chaotic behavior in near integrable pde's. Surveys in applied mathematics, vol. 1, 83-203. Surveys Appl. Math., 1. Plenum, New York, 1995.
-
Surveys in Applied Mathematics
, vol.1
, pp. 83-203
-
-
McLaughlin, D.W.1
Overman E.A. II2
-
10
-
-
0038232848
-
-
Plenum, New York
-
McLaughlin, D. W.; Overman, E. A., II. Whiskered tori for integrable PDEs: chaotic behavior in near integrable pde's. Surveys in applied mathematics, vol. 1, 83-203. Surveys Appl. Math., 1. Plenum, New York, 1995.
-
(1995)
Surveys Appl. Math.
, vol.1
-
-
-
11
-
-
0040869796
-
Mel'nikov analysis for PDE's
-
Dynamical systems and probabilistic methods in partial differential equations (Berkeley, CA, 1994), Amer. Math. Soc., Providence, R.I.
-
McLaughlin, D. W.; Shatah, J. Mel'nikov analysis for PDE's. Dynamical systems and probabilistic methods in partial differential equations (Berkeley, CA, 1994), 51-100. Lectures in Appl. Math., 31. Amer. Math. Soc., Providence, R.I., 1996.
-
(1996)
Lectures in Appl. Math.
, vol.31
, pp. 51-100
-
-
McLaughlin, D.W.1
Shatah, J.2
-
12
-
-
0012078988
-
Homoclinic orbits for PDE's
-
Recent advances in partial differential equations, Venice 1996, Amer. Math. Soc., Providence, R.I.
-
McLaughlin, D. W.; Shatah, J. Homoclinic orbits for PDE's. Recent advances in partial differential equations, Venice 1996, 281-299. Proc. Sympos. Appl. Math., 54, Amer. Math. Soc., Providence, R.I., 1998.
-
(1998)
Proc. Sympos. Appl. Math.
, vol.54
, pp. 281-299
-
-
McLaughlin, D.W.1
Shatah, J.2
-
13
-
-
0003292012
-
Stable and random motions in dynamical systems
-
With special emphasis on celestial mechanics. Hermann Weyl Lectures, the Institute for Advanced Study, Princeton, N.J. Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo
-
Moser, J. Stable and random motions in dynamical systems. With special emphasis on celestial mechanics. Hermann Weyl Lectures, the Institute for Advanced Study, Princeton, N.J. Annals of Mathematics Studies, No. 77. Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1973.
-
(1973)
Annals of Mathematics Studies, No. 77
, vol.77
-
-
Moser, J.1
-
15
-
-
0003278399
-
Infinite-dimensional dynamical systems in mechanics and physics
-
Springer, New York-Berlin
-
Temam, R. Infinite-dimensional dynamical systems in mechanics and physics. Applied Mathematical Sciences, 68. Springer, New York-Berlin, 1988.
-
(1988)
Applied Mathematical Sciences
, vol.68
-
-
Temam, R.1
-
16
-
-
0003272505
-
Global bifurcations and chaos. Analytical methods
-
Springer, New York-Berlin
-
Wiggins, S. Global bifurcations and chaos. Analytical methods. Applied Mathematical Sciences, 73. Springer, New York-Berlin, 1988.
-
(1988)
Applied Mathematical Sciences
, vol.73
-
-
Wiggins, S.1
|